# SDR AALA202002039034

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 33,784 hours, 13,239 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 9Y26464161
- Part serial: 36795D1
- Condition: False Indication
- Location: Apu Bay
- Part time: 37,472 hours, 21,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER ABOUT ONE HR INFLIGHT AT FL 340 THE APU FIRE EXT DISCHARGELIGHT ILLUMINATED AFTER ARRIVED AT THE GATE IT WENT BACK OUT. REMOVED AND REPLACED APU FIRE EXTINGUISHER BOTTLE IAW AMM 26-22-41-400-001.
